# SDR CNMA201906120001

- Difficulty date: May 20, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Boeing 777-2U8
- Aircraft serial: 33681
- Aircraft time: 48,815 hours, 8,128 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Flow Valve
- Part number: 8102044
- Part serial: 200312166
- Condition: Failed
- Location: Lt Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PACK L EICAS MSG DURING CLIMB.   REMOVED & REPLACED L LOWER FLOW CONTROL AND SHUTOFF VALVE IAW AMM 21-51 OPS CHECK GOOD NO DEFECTS NOTED.
